# SDR CALA2024122201610

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 61,114 hours, 22,408 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV E SMOKE ALARM WENT OFF INTERMITANTLY 3 TIME S WITH NO EVIDEN CE OF SM OKE OR FUMES NO FAULTS NOTED UPON ARRIVAL. PERFORMED BITE OF LAV E SMOKE DET PER AMM26-14-00-710-802. OPS CHECK GOOD. NO HISTORY
